RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1989, Volume 25, Number 11, Pages 1897–1909 (Mi de7002)  

Ordinary Differential Equations

Differential equations with deviating argument that have the properties $A$ and $B$

R. G. Koplatadze

Tbilisi State University, Ilia Vekua Institute of Applied Mathematics

Full text: PDF file (1323 kB)

English version:
Differential Equations, 1989, 25:11, 1332–1342

Bibliographic databases:
UDC: 517.929
Received: 29.06.1988

Citation: R. G. Koplatadze, “Differential equations with deviating argument that have the properties $A$ and $B$”, Differ. Uravn., 25:11 (1989), 1897–1909; Differ. Equ., 25:11 (1989), 1332–1342

Citation in format AMSBIB
\Bibitem{Kop89}
\by R.~G.~Koplatadze
\paper Differential equations with deviating argument that have the properties $A$ and $B$
\jour Differ. Uravn.
\yr 1989
\vol 25
\issue 11
\pages 1897--1909
\mathnet{http://mi.mathnet.ru/de7002}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1034096}
\zmath{https://zbmath.org/?q=an:0693.34068}
\transl
\jour Differ. Equ.
\yr 1989
\vol 25
\issue 11
\pages 1332--1342


Linking options:
  • http://mi.mathnet.ru/eng/de7002
  • http://mi.mathnet.ru/eng/de/v25/i11/p1897

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:47
    Full text:25

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020